Sh:969

Bib entry
@article{Sh:969,
 author = {Goldstern, Martin and Kellner, Jakob and Shelah, Saharon and Wohofsky, Wolfgang},
 title = {{Borel conjecture and dual Borel conjecture}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {366},
 number = {1},
 year = {2014},
 pages = {245--307},
 issn = {0002-9947},
 mrnumber = {3118397},
 mrreviewer = {Szymon \.Zeberski},
 mrclass = {03E35 (03E17 28E15)},
 doi = {10.1090/S0002-9947-2013-05783-2},
 note = {\href{https://arxiv.org/abs/1105.0823}{arXiv: 1105.0823}},
 arxiv_number = {1105.0823},
 referred_from_entry = {See [Sh:969a]}
}